RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 3, Pages 339–347 (Mi mz9515)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordered sets and their inf-endomorphisms

Yu. M. Vazhenin

A. M. Gor'kii Urals State University

Abstract: From the semigroup of all transformations of an ordered set is selected the class of subsets such that the structure of each of them, as a partially ordered groupoid, comprehensively characterizes the degree of order of the given set, with the exception of the case when it consists of two elements.

Full text: PDF file (956 kB)

English version:
Mathematical Notes, 1970, 7:3, 204–208

Bibliographic databases:

UDC: 512.4
Received: 05.05.1968

Citation: Yu. M. Vazhenin, “Ordered sets and their inf-endomorphisms”, Mat. Zametki, 7:3 (1970), 339–347; Math. Notes, 7:3 (1970), 204–208

Citation in format AMSBIB
\Bibitem{Vaz70}
\by Yu.~M.~Vazhenin
\paper Ordered sets and their inf-endomorphisms
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 3
\pages 339--347
\mathnet{http://mi.mathnet.ru/mz9515}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=262119}
\zmath{https://zbmath.org/?q=an:0211.02704|0192.33502}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 3
\pages 204--208
\crossref{https://doi.org/10.1007/BF01093116}


Linking options:
  • http://mi.mathnet.ru/eng/mz9515
  • http://mi.mathnet.ru/eng/mz/v7/i3/p339

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Skornyakov, “On monoids of isotone mappings”, Math. USSR-Sb., 51:1 (1985), 47–65  mathnet  crossref  mathscinet  zmath
    2. V. A. Molchanov, R. A. Farakhutdinov, “On definability of universal graphic automata by their input symbol semigroups”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 20:1 (2020), 42–50  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:82
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020